# SDR REXA2021110400927

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 26R CORRODED BTWN FS 280-333. REQUIRES REMOVAL.
"	"REMOVED AND REPLACED STGR 26R FS 280-333 IAW SRM 51-42-06-001-001-A01,
51-42-21-001-001-A01,51-40-11-001-001-A01, AND 51-25-16-001-001-A01.  
WVAC EMP # 6027                                                       
"
